# SDR M8XA9700021

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not  Closed
- Location: Pax Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW  WAS ALERTED BY A DOOR WARNING CAS MESSAGE. CREW ELECTED TO RETURN.  MX INSPECTED THE DOOR WARNING SYSTEM IAW AMM 52-71-00 WITH NO DISCREPANCIES NOTED.  THE ACFT WAS RETURNED TO SERVICE. NOTE, TWO DAYS PRIOR TO THIS INCIDENT, MAINTENANCE REPLACED THE PAX DOOR BECAUSE OF A HINGE FAILURE ON THE ORIGINAL UNIT.  THE REPLACEMENT DOOR WAS NEW, THE LOCKING MECHANISM WAS VERY STIFF IN OPERATION.  SUSPECT F/A MAY NOT HAVE HAD THE DOOR FULLY LOCKED PRIOR TO DEPARTURE, AND ANY BUFFETING, NO MATTER HOW SLIGHT, MAY HAVE CAUSED THE ACTIVATION OF THE DOOR WARNING SYSTEM.  NO FURTHER DIFFICULTIES.
